Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

 About the Institute
 Staff publications
 Academic Council
 Dissertation Councils
 Chair at MIPT
 Journals and Books
 In memoriam

8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map

Yaskov Pavel Andreevich
(recent publications)
| by years | scientific publications | by types |

1. P. A. Yaskov, “Limiting spectral distribution for large sample covariance matrices with graph-dependent elements”, Teoriya veroyatn. i ee primen. (to appear)  mathnet

2. Pavel Yaskov, “Limit of the smallest eigenvalue of a sample covariance matrix for spherical and related distributions”, Recent Developments in Stochastic Methods and Applications. ICSM-5 2020, Springer Proc. Math. Statist., 371, Springer, Cham, 2021, 229–241  mathnet  crossref  scopus;

3. Pavel Yaskov, “A maximal inequality for fractional Brownian motions”, J. Math. Anal. Appl., 472:1 (2019), 11–21  mathnet  crossref  mathscinet  zmath  isi  scopus
4. Pavel Yaskov, “On pathwise Riemann–Stieltjes integrals”, Statist. Probab. Lett., 150 (2019), 101–107  mathnet  crossref  mathscinet  zmath  isi  scopus

5. Pavel Yaskov, “LLN for quadratic forms of long memory time series and its applications in random matrix theory”, J. Theor. Probability, 31:4 (2018), 2032–2055  mathnet  crossref  mathscinet  isi (cited: 1)  scopus (cited: 1)
6. Pavel Yaskov, “Extensions of the sewing lemma with applications”, Stoch. Proc. Appl., 128:11 (2018), 3940–3965  mathnet  crossref  mathscinet  isi (cited: 2)  scopus (cited: 2)

7. Stanislav Anatolyev, Pavel Yaskov, “Asymptotics of diagonal elements of projection matrices under many instruments/regressors”, Econometric Theory, 33:3 (2017), 717–738  mathnet  crossref  mathscinet  isi (cited: 8)  elib  scopus (cited: 9)

8. P. A. Yaskov, “On a spectrum of sample covariation matrices for time series”, Theory Probab. Appl., 62:3 (2018), 432–443  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 1)

9. Pavel Yaskov, “A short proof of the Marchenko–Pastur theorem [Une courte démonstration du théorème de Marchenko–Pastur]”, C. R. Math. Acad. Sci. Paris, 354:3 (2016), 319–322 , arXiv: 1506.04922  mathnet (cited: 1)  crossref  mathscinet  isi (cited: 6)  elib  scopus (cited: 9)
10. Pavel Yaskov, “Controlling the least eigenvalue of a random Gram matrix”, Linear Algebra Appl., 504 (2016), 108–123  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  elib  scopus (cited: 4)
11. Pavel Yaskov, “Necessary and sufficient conditions for the Marchenko-Pastur theorem”, Electron. Commun. Probab., 21 (2016), 73 , 8 pp.  mathnet (cited: 1)  crossref  mathscinet  zmath  isi (cited: 4)  elib  scopus (cited: 7)

12. Pavel Yaskov, “Sharp lower bounds on the least singular value of a random matrix without the fourth moment condition”, Electron. Commun. Probab., 20 (2015), 044 , 9 pp.  mathnet  crossref  mathscinet  zmath  isi (cited: 10)  elib (cited: 1)  scopus (cited: 11)
13. P. Yaskov, “Variance inequalities for quadratic forms with applications”, Math. Methods Statist., 24:4 (2015), 309–319  mathnet  crossref  mathscinet  elib  scopus (cited: 5)

14. P. A. Yaskov, “On asymptotic constancy of diagonal elements of a random orthogonal projection”, Russian Math. Surveys, 69:4 (2014), 755–756  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
15. P. Yaskov, “Lower bounds on the smallest eigenvalue of a sample covariance matrix”, Electron. Commun. Probab., 19 (2014), 83 , 10 pp.  mathnet  crossref  mathscinet  zmath  isi (cited: 14)  elib (cited: 4)  scopus (cited: 15)
16. P. A. Yaskov, “On the law of large numbers for martingales”, Proc. Steklov Inst. Math., 287:1 (2014), 289–298  mathnet  crossref  crossref  isi  elib  elib  scopus

17. A. N. Shiryaev, I. G. Erlikh, P. A. Yaskov, Veroyatnost v teoremakh i zadachakh (s dokazatelstvami i resheniyami), v. 1, MTsNMO, M., 2013 , 648 pp.
18. P. A. Yaskov, “On the behaviour of the smallest eigenvalue of a high-dimensional sample covariance matrix”, Russian Math. Surveys, 68:3 (2013), 569–570  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)

19. A. Bulinski, O. Butkovsky, V. Sadovnichy, A. Shashkin, P. Yaskov, A. Balatskiy, L. Samokhodskaya, V. Tkachuk, “Statistical methods of SNP data analysis and applications”, Open Journal of Statistics, 2:1 (2012), 73–87  mathnet  crossref  mathscinet
20. P. A. Yaskov, A. Aigner, A spatial additive model and its applications to flood insurance, Preprint, 2012

21. P. A. Yaskov, “Asymptotic behaviour of densities of Bernoulli convolutions $\sum\pm n^{-\alpha}$ with $1/2<\alpha\le 1$”, Russian Math. Surveys, 66:6 (2011), 1207–1208  mathnet  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
22. P. A. Yaskov, “Necessary conditions in the law of large numbers for martingales and associated systems”, Russian Math. Surveys, 66:4 (2011), 822–824  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  elib  scopus (cited: 1)

23. P. A. Yaskov, “Testirovanie predskazatelnoi sposobnosti pri nalichii strukturnykh sdvigov”, Kvantil, 2010, no. 8, 127–136
24. P. A. Yas'kov, “Estimates for norms of discrete stochastic integrals”, Dokl. Math., 81:3 (2010), 414–417  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 1)

25. P. A. Yaskov, “Strong convergence for multiple sums of non-orthogonal random variables”, Theory Probab. Appl., 55:2 (2011), 351–355  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus

Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2022